# SDR MWEA98326

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910140
- Condition: Corroded
- Location: Bs 951-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE AT LONGERON 18R FS 951 TO 965 WAS FOUND CORRODED.  FABRICATED AND INSTALLED REPLACEMENT SECTION AND SPLICES.
